# SDR HALA0700070

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 15,146 hours, 2,956 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON NACELLE STRUT ACCESS DOOR MISSING (I/B).  INSTALLED ACCESS DOOR IN NR 1 ENG PYLON NACELLE STRUT SEC, CK OK.
